# SDR IPXA2016040801825

- Difficulty date: March 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2153-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT SIDE EXTERIOR FUSELAGE SKIN HAS CORROSION BETWEEN BS 2153 TO 2163.685 AND BETWEEN LONG. 33L TO 35L.  REPAIRED CORRODED LT SIDE EXTERIOR FUSELAGE SKIN BETWEEN BS 2153 TO 2163.685 AND BETWEEN LONG.33L TO 35L IAW MD 11-SRM 53-70-01, FIG 201, REPAIR 3 REV 61.
